Axel Schulze-Halberg

Axel Schulze-Halberg
PhD (Mathematics), MSc (Theoretical Physics)

Professor of Mathematics
Adjunct Professor of Physics




Address
Area of specialization
Teaching
Department of Mathematics and Actuarial Science
and
Department of Chemistry, Physics and Astronomy
Hawthorn Hall 443
Indiana University Northwest
3400 Broadway
Gary, IN 46408
USA

Email
axgeschu "at" iun.edu
xbataxel "at" gmail.com

Phone
++1 219 980 6780
Mathematical Physics

Some recent papers (click here for full publication list)
  • The symmetrized square-root potential: exact solutions and application to the two-dimensional massless Dirac equation,
    Few Body Syst. 59 (2018), 115

  • (with Ö. Yesiltas) The generalized confluent supersymmetry algorithm: representations and integral formulas,
    J. Math. Phys. 59 (2018), 043508

  • (with Ö. Yesiltas) Rationally extended potentials and Xm-Jacobi–type solutions of the two-dimensional massless Dirac equation,
    Eur. Phys. J. Plus 133 (2018), 26

  • (with B. Roy) Higher-order supersymmetric partners of generalized quantum nonlinear oscillators,
    Eur. Phys. J. Plus 133 (2018), 102


Student papers in undergraduate research journals
  • A. Zuccolo, Wronskian representations of hypergeometric integrals,
    SIAM Undergraduate Research Online (2018), in press

  • A. Buss, Construction of generalized integral formulas by means of Laplace transformations,
    Indiana University Journal of Undergraduate Research 2 (2016), 36-40
Fall Semester 2018
  • Calculus II (M216)

  • General Physics I (P201)
Axel Schulze-Halberg


A Wolfram Demonstration

A JavaScript book